Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

191 Publications


2006 | Journal Article | IST-REx-ID: 1462 | OA
Hausel T. Betti numbers of holomorphic symplectic quotients via arithmetic Fourier transform. PNAS. 2006;103(16):6120-6124. doi:10.1073/pnas.0601337103
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2006

Search

Filter Publications